# SDR DALA2017032302331

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, PROTUBERANCE ON LT CONTROL TAB NEAR STA XHS= 86. LT CONTROL TAB NEAR STA XHS= 86 WAS REPAIRED PER SRM 55-04 PAR 3 CLASS A.
